# SDR ASAA1149433

- Difficulty date: March 30, 2011
- Submitted: April 14, 2011
- Operation: Air carrier
- Aircraft: N709AS
- Make and model: Boeing 737490
- Aircraft serial: 28896
- Aircraft time: 35,855 hours, 21,974 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 654529624
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT CENTER FLOOR SUPPORT HAS CORROSION AROUND FASTENER HOLES AT BS 860 BETWEEN STR 25L AND 25R BLENDED AREA FOUND TO BE OUT OF LIMITS IAW B737 400 SRM 53 60 53 FIG 101.  FABRICATED REPLACEMENT PART AND INSTALLED IAW BOEING DWG 65 45269.
